Alert archive / Florida / Wind Advisories in 2013

Wind Advisory 1, NWS Tampa Bay, FL

March 24, 20136 counties in Florida

NWS Tampa Bay, FL issued this wind advisory at Mar 24, 2013, 10:00 AM EDT for 6 counties in Florida. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2013, 10:00 AM EDT (14:00 UTC)
Expired
Mar 24, 2013, 3:58 PM EDT
In force
6 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 2.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WWUS72 KTBW 241400
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1000 AM EDT SUN MAR 24 2013

FLZ039-042-043-048>052-055>057-060>062-065-250000-
/O.CAN.KTBW.LW.Y.0009.130324T1500Z-130325T0000Z/
/O.NEW.KTBW.WI.Y.0001.130324T1400Z-130325T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE...
ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
1000 AM EDT SUN MAR 24 2013

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* TIMING...THROUGH 8PM THIS EVENING.

* WINDS...SUSTAINED WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH
  WITH GUSTS UP TO 40 MPH.

* IMPACTS...STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT AT
  TIMES...ESPECIALLY ON ELEVATED BRIDGES. THE GUSTY WINDS WILL
  ALSO RESULT IN ROUGH BOATING CONDITIONS ON AREA LAKES TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

&&

$$
1 follow-up statement
456 
WWUS72 KTBW 241958
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
358 PM EDT SUN MAR 24 2013

FLZ050>052-055>057-060>062-065-250000-
/O.CAN.KTBW.WI.Y.0001.000000T0000Z-130325T0000Z/
/O.NEW.KTBW.LW.Y.0010.130324T1958Z-130325T0000Z/
PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA-
DESOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CLEARWATER...ST. PETERSBURG...BRANDON...
TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...WAUCHULA...
SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE...ARCADIA...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
358 PM EDT SUN MAR 24 2013

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT
THIS EVENING.

* TIMING...THROUGH 8PM THIS EVENING.

* WINDS...SOUTHWEST 20 TO 25 MPH.

* IMPACTS...STRONG GUSTY WINDS WILL RESULT IN ROUGH BOATING
  CONDITIONS ON AREA LAKES THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE
FORCE FOR AT LEAST 3 HOURS.  WINDS OF THESE MAGNITUDES WILL
CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE
DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT.

OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES
UNTIL CONDITIONS IMPROVE.

&&

$$

FLZ039-042-043-048-049-242100-
/O.CAN.KTBW.WI.Y.0001.000000T0000Z-130325T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS
358 PM EDT SUN MAR 24 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CANCELLED THE WIND ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS...THEREFORE THE WIND
ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this wind advisory went out at Mar 24, 4:53 AM EDT, 5 hours 7 minutes earlier.

Area forecast discussion, Mar 24, 4:53 AM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
453 AM EDT SUN MAR 24 2013

.SHORT TERM (TODAY-WEDNESDAY)...
WITH A WARM FRONT STALLED JUST NORTH OF FLORIDA...SOUTHERLY WINDS
ACROSS THE AREA ARE KEEPING A VERY HUMID AIRMASS IN PLACE...WITH
DEW POINTS ACROSS THE AREA IN THE UPPER 60S AND LOW 70S. AN AREA OF
SEA FOG FROM TAMPA BAY NORTH HAS AT TIMES PUSHED INTO THE COAST AND
BROUGHT DOWN VISIBILITIES...THOUGH IN GENERAL WINDS ARE STAYING UP
ENOUGH TO KEEP INLAND FOG PATCHY AND RATHER LIGHT. THE GOES-R IFR
PROBABILITY PRODUCT HAS SHOWN THE SEA FOG LIFTING NORTH THROUGHOUT
THE NIGHT AND AWAY FRONT THE COAST...SO THE DENSE FOG ADVISORIES
WERE CANCELLED EARLY.

THE BIG FORECAST CONCERN WILL BE THE TIMING AND IMPACTS OF THE
FRONTAL PASSAGE TODAY. SURFACE LOW PRESSURE CURRENTLY OVER THE
SOUTHERN MISSISSIPPI RIVER VALLEY IS TRAILING A COLD FRONT THROUGH
THE CENTRAL GULF AND BACK TOWARDS THE SOUTHERN TIP OF TEXAS. AS
THE STRONG SHORTWAVE TROUGH SWINGS IN FROM THE SOUTHERN PLAINS
INTO THE SOUTHEASTERN UNITED STATES TODAY...THE SURFACE LOW WILL
MOVE NORTHEAST THROUGH SOUTH CAROLINA AND DRAG THE COLD FRONT
ACROSS THE FLORIDA PENINSULA TODAY AND TONIGHT. WINDS AHEAD OF THE
FRONT WILL BE VERY BREEZY WITH SUSTAINED WINDS TODAY AS HIGH AS 25
KNOTS...SO A LAKE WIND ADVISORY WILL BE IN EFFECT ACROSS THE AREA
TODAY. ADDITIONALLY RIP CURRENTS WILL BE A RISK AT AREA BEACHES
TODAY. AS FOR THE RAIN...MOST MODELS BACKED DOWN OVER THE LAST 24
HOURS WITH THE RAIN CHANCES AS THE COLD FRONT MOVES FROM TAMPA BAY
AND FARTHER SOUTH. AS A RESULT...PULLED BACK ON POPS SOMEWHAT AS
THE FRONT SINKS SOUTH THIS AFTERNOON. THAT SAID...STILL EXPECT 50
TO 60 PERCENT POPS OVER THE NATURE COAST THIS MORNING...30 TO 40
THROUGH CENTRAL FLORIDA EARLY THIS AFTERNOON...AND 20 TO 30
PERCENT OVER SOUTHWEST FLORIDA THIS EVENING. DYNAMICS OVER THE
NATURE COAST AND TOWARDS TAMPA BAY LOOK FAVORABLE FOR
THUNDERSTORMS WITH PERHAPS SOME STORMS BECOMING SEVERE. BIGGEST
THREAT WILL BE GUSTY WINDS AND MARGINAL HAIL...WITH THE POTENTIAL
FOR AN ISOLATED TORNADO OR WATERSPOUT.

BREEZY NORTHWEST WINDS BEHIND THE FRONT WILL BRING IN COOLER AND
DRIER AIR. HIGHS ON MONDAY WILL BE IN THE UPPER 60S OVER THE
NATURE COAST...LOW 70S OVER CENTRAL FLORIDA...AND MID 70S OVER
SOUTHWEST FLORIDA. TUESDAY WILL BE 2-4 DEGREES COOLER THAN THAT.
LOWS MONDAY NIGHT WILL BE IN THE MID 30S OVER INTERIOR NATURE
COAST...MID TO UPPER 40S OVER CENTRAL AND SOUTHWEST FLORIDA AND
AROUND 50 ALONG THE COAST.

.LONG TERM (TUESDAY NIGHT-SATURDAY)...
OVERALL FORECAST FOR THE LONG TERM REMAINS UNCHANGED WITH A RATHER
COOL PERIOD IN STORE FOR THE REGION. IN THE MID/UPPER LEVELS THE
TROUGH WILL START OUT ALONG THE EASTERN SEABOARD DURING MIDWEEK THEN
SHIFT EAST OUT INTO THE ATLANTIC AS RIDGING BUILDS OVER THE CENTRAL
STATES KEEPING A DRY NORTHWEST FLOW ALOFT ACROSS THE AREA. MEANWHILE
AT THE SURFACE...COLD HIGH PRESSURE AREA WILL BE BUILDING IN FROM
THE LOWER MISSISSIPPI VALLEY TUESDAY NIGHT AND WEDNESDAY THEN GETS
REINFORCED BY ANOTHER HIGH DROPPING INTO THE OHIO VALLEY LATE IN THE
WEEK. THIS SETUP WILL USHER IN COOL DRY AIR WITH TEMPERATURES
SEVERAL DEGREES BELOW NORMAL ANTICIPATED FOR MIDWEEK. 00Z MOS HAVE
COME IN SIMILAR TO YESTERDAY WITH BOTH THE GFS/ECMWF GUIDANCE
SHOWING LOWS IN THE 30S ACROSS THE NATURE COAST TUESDAY NIGHT AND
WEDNESDAY NIGHT WITH THE ECMWF MOS CONTINUING TO BE A COUPLE OF
DEGREES COOLER. THE THREAT OF FROST AND/OR A FREEZE REMAINS ACROSS
THE NATURE COAST BOTH OF THESE NIGHTS. IN GENERAL IT LOOKS LIKE FAIR
AND DRY WEATHER WITH BELOW NORMAL TEMPERATURES DURING MIDWEEK THEN A
MODERATING TREND BACK CLOSER TO NORMAL BY NEXT WEEKEND.

&&

.AVIATION...
ABUNDANT LOW LEVEL MOISTURE WILL LEAD TO MVFR AND SOME AREAS OF
IFR/LOCAL IFR CEILINGS THIS MORNING. CONDITIONS ARE EXPECTED TO
IMPROVE SOME BY LATE MORNING...BUT THEN A BAND OF SHOWERS AND A FEW
THUNDERSTORMS IS EXPECTED TO BE MOVING SOUTH EFFECTING THE TAF SITES
AROUND TAMPA BAY BETWEEN 24/18Z AND 24/22Z AND THE FORT MYERS SITES
BETWEEN 24/22Z AND 25/02Z. SOME MORE MVFR/LOCAL IFR CONDITIONS WILL
BE POSSIBLE IN THE SHOWERS AND STORMS. CONDITIONS ARE EXPECTED TO
IMPROVE FROM NORTH TO SOUTH TONIGHT WITH VFR RETURNING.

&&

.MARINE...
BREEZY WINDS WILL PICK UP TODAY AHEAD OF AN APPROACHING COLD FRONT
WITH WINDS AND SEAS CONTINUING TO RUN AT EXERCISE CAUTION LEVELS
OVER THE GULF WATERS TODAY AND WILL EVEN BE BORDERLINE FOR SMALL
CRAFT ADVISORY. AS THE FRONT MOVES THROUGH...WINDS TONIGHT
WILL INCREASE TO AROUND 20 TO 25 KNOTS WITH SEAS OF UP TO 8 FEET. AS
A RESULT...A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED STARTING
TONIGHT. CONDITIONS WILL GRADUALLY IMPROVE MONDAY NIGHT THROUGH
TUESDAY.

&&

.FIRE WEATHER...
AMPLE MOISTURE WILL PREVENT FIRE WEATHER ISSUES TODAY...THOUGH WINDS
WILL BE BREEZY. A VERY DRY AIRMASS FILLS IN BEHIND THE FRONT.
HUMIDITY WILL DROP TO CRITICAL LEVELS FOR SEVERAL HOURS MONDAY AND
TUESDAY IN ALL COUNTIES EXCEPT PINELLAS. WITH BREEZY NORTHWEST
WINDS...INSTANTANEOUS RED FLAG CONDITIONS WILL BE POSSIBLE IN AREAS
WITH HIGHER ERC VALUES (LIKELY OVER SOUTHWEST FLORIDA).

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  78  58  66  46 /  30  30   0   0
FMY  85  64  74  48 /  20  30   0  10
GIF  85  59  72  47 /  30  30   0   0
SRQ  79  62  68  49 /  30  30   0   0
BKV  81  54  66  36 /  30  20   0   0
SPG  78  62  66  53 /  30  30   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT FROM 8 AM EDT THIS MORNING THROUGH
     THIS AFTERNOON FOR CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-
     PASCO-PINELLAS-SARASOTA.

     LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT
     THIS EVENING FOR CHARLOTTE-CITRUS-DESOTO-HARDEE-
     HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-
     PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...FLEMING
LONG TERM/AVIATION...CLOSE
Hazardous weather outlook, Mar 24, 6:11 AM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
611 AM EDT SUN MAR 24 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-242200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
611 AM EDT SUN MAR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION BRINGING
SHOWERS AND THUNDERSTORMS INTO WEST CENTRAL AND SOUTHWEST FLORIDA
TODAY INTO EARLY TONIGHT. SOME OF THE STORMS COULD BECOME STRONG
TO SEVERE...MAINLY NORTH OF THE TAMPA BAY AREA. POTENTIAL HAZARDS
INCLUDE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL... ISOLATED
TORNADOES AND WATERSPOUTS...AND FREQUENT CLOUD TO GROUND
LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH
COULD CAUSE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.

...WIND AND SEA IMPACT...
A BREEZY SOUTHERLY FLOW AT 15 TO 20 KNOTS WILL BECOME ESTABLISHED
AHEAD OF THE COLD FRONT TODAY THEN SHIFT TO NORTHWEST AND INCREASE
TO AROUND 20 KNOTS BEHIND THE FRONT LATE TONIGHT. THIS WILL
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT AND THUS SMALL
CRAFT SHOULD EXERCISE CAUTION TODAY WITH SMALL CRAFT ADVISORIES
LIKELY BEING NEEDED LATE TONIGHT.

...LAKE WIND IMPACT...
A BREEZY SOUTH TO SOUTHWEST FLOW WITH WINDS BETWEEN 20 AND 25 MPH
WITH SOME HIGHER GUSTS WILL SETUP TODAY. WINDS OF THESE MAGNITUDES
WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD
PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT AND THUS A LAKE
WIND ADVISORY IS IN EFFECT.

...RIP CURRENT IMPACT...
THE BREEZY WINDS WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT
AREA BEACHES TODAY. BEACH GOERS SHOULD USE CAUTION WHEN IN OR
NEAR THE WATER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...WIND AND SEA IMPACT...
BREEZY NORTHERLY WINDS BEHIND THE COLD FRONT WILL CONTINUE INTO
TUESDAY AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED DURING
THIS TIME.

...EXCESSIVE COLD IMPACT...
MUCH COOLER DRIER AIR WILL MOVE INTO THE REGION EARLY THIS WEEK
WITH OVERNIGHT LOW TEMPERATURES EXPECTED TO FALL INTO THE 30S
ACROSS PORTIONS OF THE NATURE COAST MONDAY NIGHT...TUESDAY NIGHT
AND WEDNESDAY NIGHT. DURING MONDAY NIGHT WINDS WILL REMAIN BETWEEN
5 AND 10 MPH AND THIS SHOULD LIMIT THE THREAT OF FROST AND
FREEZING TEMPERATURES. HOWEVER...DURING TUESDAY NIGHT AND
WEDNESDAY NIGHT WINDS SHOULD DIMINISH AND THERE WILL BE A CHANCE
OF SOME FROST AND FREEZING TEMPERATURES DURING THESE NIGHTS FROM
ABOUT HERNANDO AND SUMTER COUNTIES NORTHWARD.

...FIRE WEATHER IMPACT...
LONG DURATIONS OF CRITICAL RELATIVE HUMIDITY WILL BE POSSIBLE
MONDAY THROUGH THURSDAY WHICH COULD PRODUCE RED FLAG CONDITIONS
OVER PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

PRC

In the hours before

Special weather statement, Mar 24, 9:52 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
952 AM EDT SUN MAR 24 2013

FLZ039-241430-
LEVY-
952 AM EDT SUN MAR 24 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN LEVY
COUNTY FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS
VALID UNTIL 1030 AM EDT...

AT 948 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED 24 MILES WEST OF FOWLERS
BLUFF...OR 24 MILES NORTHWEST OF CEDAR KEY...MOVING EAST AT 65 MPH
WILL AFFECT FOWLERS BLUFF...MANATEE SPRINGS STATE PARK...CHIEFLAND
AND BRONSON.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2957 8275 2957 8266 2954 8265 2954 8256
      2948 8255 2949 8242 2947 8240 2928 8315
      2932 8315 2934 8308 2948 8299 2954 8298
      2960 8282 2959 8277
TIME...MOT...LOC 1352Z 251DEG 56KT 2932 8334

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 9:49 PM EDTDense Fog AdvisoryTBWPinellas6 hr
Mar 24, 4:25 AM EDTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter6 hr
Mar 24, 5:15 AM EDTBeach Hazards StatementTBWPinellas13 hr
Mar 24, 9:34 AM EDTSpecial Marine WarningTBW116 min
Mar 24, 9:52 AM EDTSpecial Weather StatementTBWLevy38 min
Mar 24, 10:10 AM EDTSpecial Weather StatementTBWLevy20 min
Mar 24, 10:23 AM EDTSpecial Weather StatementTBWLevy37 min
Mar 24, 10:35 AM EDTSmall Craft AdvisoryTBW9 hr
Mar 24, 10:40 AM EDTSpecial Weather StatementTBWLevy35 min
Mar 24, 11:27 AM EDTSpecial Marine WarningTBW2 hr
Mar 24, 11:45 AM EDTSpecial Weather StatementTBWCitrus, Sumter45 min
Mar 24, 1:06 PM EDTSpecial Weather StatementTBWPasco39 min
Mar 24, 1:17 PM EDTSevere Thunderstorm WarningTBWHernando, Pasco43 min
Mar 24, 1:24 PM EDTSpecial Marine WarningTBW2 hr
Mar 24, 1:46 PM EDTSpecial Weather StatementTBWSumter44 min
Mar 24, 1:55 PM EDTSevere Thunderstorm WarningTBWHernando, Pasco, Sumter50 min
Mar 24, 2:01 PM EDTAreal Flood AdvisoryTBWHernando, Pasco, Sumter119 min
Mar 24, 2:09 PM EDTSpecial Weather StatementTBWPolk51 min
Mar 24, 2:38 PM EDTSevere Thunderstorm WarningTBWHernando, Pasco, Sumter52 min
Mar 24, 3:54 PM EDTSpecial Marine WarningTBW2 hr
Mar 24, 3:58 PM EDTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk4 hr
Mar 24, 4:25 PM EDTSmall Craft AdvisoryTBW54 hr

Nearby

Wind Advisories in Florida, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.